2017
Том 69
№ 9

All Issues

Volume 27, № 3, 1975

Article (Ukrainian)

On A. N. Kolmogorov's inequalities relating the upper bounds of derivatives of real functions defined on the whole axis

Dubovik V. A., Dzyadyk V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 291–299

Article (Ukrainian)

Construction of a function that maps a circular n-connected region onto a ring with circular cuts

Dunduchenko L. Ye., Poryadennaya V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 300–307

Article (Ukrainian)

On boundary values of generalized solutions of elliptic systems

Kovalenko Y. A., Roitberg Ya. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 308–319

Article (Ukrainian)

Qualitative properties of generalized solutions of degenerate elliptic equations

Kolody I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 320–328

Article (Ukrainian)

Solvable nondispersive groups with finite Sylow subgroups whose orders are divisible by at most the cube of a prime

Kuzennyi N. F., Levishchenko S. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 329–336

Article (Ukrainian)

An application of the method of polynomial operators to the approximation of solutions of the ballistic problem of Nicliborc

Makhmudov A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 337–347

Article (Ukrainian)

On the existence of the Green function of the problem of the invariant torus

Kulik V. L., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 348–359

Article (Ukrainian)

On the orthogonality of a generalized measure, defined on an operator ring, relative to a shift

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 360–364

Article (Ukrainian)

The asymptotic solution of an optimal-control problem

Korolyuk V. S., Veliky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 364–368

Article (Ukrainian)

On an approximate formula of schwarz for an n-connected circular domain

Goncharenko S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 369–373

Article (Ukrainian)

Linear equations with functional derivatives

Kovalchik I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 373–378

Article (Ukrainian)

Stability of linear systems with periodic coefficients

Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 378–383

Article (Ukrainian)

The Cauchy problem for the B-wave system

Deley V. I., Lenyuk M. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 384–391

Article (Ukrainian)

A generalization of the concept of convergence

Matyushkin-Gerke A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 391–395

Article (Ukrainian)

Parametrically excited oscillations of a rod subject to a nonlinear law of elasticity

Berezovsky A. A., Mitropolskiy Yu. A., Turgunov N.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 395–400

Article (Ukrainian)

Carleman's problem with a parameter

Sementsov A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 400–406

Article (Ukrainian)

Infinite finitely generated groups in which each subgroup of the commutator subgroup is normal

Subbotin I. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 406–411

Article (Ukrainian)

Polynomial approximation of solutions of first-order ordinary differential equations in the space L p

Khusseyn M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 411–415

Article (Ukrainian)

Real characters and convex sets in topological groups

Tsitritsky O. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 415–421

Article (Ukrainian)

On averaging in certain systems of integrodifferential equations

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 421–427